# SDR SWAA2016111509721

- Difficulty date: October 26, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP CRACKED AT BS 500B, STR 26R.  R&R CLIP IAW SRM AND DWG.
